# SDR SWAA2025082794002

- Difficulty date: July 22, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 500H TO 500I RBL 22 WL 156.1 AT FWD CARGO COMPARTMENT.  FAULT RESOLVED ON OTHER FAULT SEE TTG8Q0145EUZ.
